# SDR 2019FA0000132

- Difficulty date: April 28, 2019
- Submitted: April 28, 2019
- Operation: General aviation
- Aircraft: GES
- Make and model: Boeing 787-9
- Aircraft serial: 38799
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: C99144006
- Part serial: B4801
- Condition: Broken
- Location: Spoilers
- Stage of operation: IN
- How discovered: C
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

EMA SPOILER # 11 INOP WITH CB TRIPPED (ELECT ACTR SPLR -11) AND DEACTIVATION CARRIED OUT AS PER DMC-B787-A-27-00-00-19A-721B-A AS PER MEL 27-61-02-01
WHEN PERFORMING ITEM # F-4 SPOILER # 11 DEPLOYED RAPIDLY (IT WAS NOT STOPPED) 
CHECK THE ACT FOUND EXTENDED AND BROKEN
